# SDR VNAA0608007

- Difficulty date: August 7, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 5,970 hours, 6,030 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING THE CREW REPORTED FLAPS FAIL AT 20 DEGREES.  MAINTENANCE CYCLED SYSTEM CIRCUIT BREAKERS AND PERFORMED OPERATIONAL CHECKS.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
